zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Pseudo almost periodic solutions to parabolic boundary value inverse problems. (English) Zbl 1166.35303
Summary: We first define the pseudo almost periodic functions in a more general setting. Then we show the existence, uniqueness and stability of pseudo almost periodic solutions of parabolic inverse problems for a type of boundary value problems.
MSC:
35B15Almost and pseudo-almost periodic solutions of PDE
35R30Inverse problems for PDE
35K20Second order parabolic equations, initial boundary value problems
References:
[1]Zhang C. Pseudo almost periodic solutions of some differential equations. J Math Anal Appl, 181: 62–76 (1994) · Zbl 0796.34029 · doi:10.1006/jmaa.1994.1005
[2]Zhang C. Integration of vector-valued pseudo almost periodic functions. Proc Amer Math Soc, 121: 167–174 (1994) · doi:10.1090/S0002-9939-1994-1186140-8
[3]Dads E A, Ezzibi K. Existence of positive pseudo almost periodic solutions for some nonlinear delay integral equation arising in epidemic problems. Nonlinear Anal, 41: 1–13 (2000) · Zbl 0964.45003 · doi:10.1016/S0362-546X(98)00219-3
[4]Dads E A, Ezzibi K, Arino O. Pseudo almost periodic solutions for some differential equations in a Banach space. Nonlinear Anal, 28: 1141–1155 (1997) · Zbl 0874.34041 · doi:10.1016/S0362-546X(97)82865-9
[5]Alonso A I, Hong H, Obaya R. Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences. Appl Math Lett, 13: 131–137 (2000) · Zbl 0978.34039 · doi:10.1016/S0893-9659(99)00176-7
[6]Alonso A I, Hong H, Rojo J. A class of ergodic solutions of differential equations with piecewise constant arguments. Dynam Systems Appl, 7: 561–574 (1998)
[7]Basit B, Zhang C. New almost periodic type functions and solutions of differential equations. Canad J Math, 48: 1138–1153 (1996) · Zbl 0880.43009 · doi:10.4153/CJM-1996-059-9
[8]Cuevas C, Pinto M. Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain. Nonlinear Anal, 45: 73–83 (2001) · Zbl 0985.34052 · doi:10.1016/S0362-546X(99)00330-2
[9]Fan M, Ye D. Convergence dynamics and pseudo almost periodicity of a class of nonautonomous RFDEs with applications. J Math Anal Appl, 309: 598–625 (2005) · Zbl 1086.34060 · doi:10.1016/j.jmaa.2004.10.050
[10]Hong J, Nú:nez C. The almost periodic type difference equations. Math Comput Modelling, 28: 21–31 (1998) · Zbl 0987.90013 · doi:10.1016/S0895-7177(98)00161-7
[11]Hong J, Obaya R. Ergodic type solutions of some differential equations. In: Differential Equations and Nonlinear Mechanics. Dordrecht: Kluwer Academic Publishers, 2001, 135–152
[12]Hong J, Obaya R, Gil A S. Exponential trichotomy and a class of ergodic solutions of differential equations with ergodic perturbations. Appl Math Lett, 12: 7–13 (1999) · Zbl 0935.34044 · doi:10.1016/S0893-9659(98)00118-9
[13]Hong J, Obaya R, Sanz A. Almost periodic type solutions of some differential equations with piecewise constant argument. Nonlinear Anal, 45: 661–688 (2001) · Zbl 0996.34062 · doi:10.1016/S0362-546X(98)00296-X
[14]Li H, Huang F, Li J. Composition of pseudo almost periodic functions and semilinear differential equation. J Math Anal Appl, 255: 436–446 (2001) · Zbl 1047.47030 · doi:10.1006/jmaa.2000.7225
[15]Piao D. Pseudo almost periodic solutions for the systems of differential equations with piecewise constant argument [t+1/2]. Sci China Ser A-Math, 47: 31–38 (2004) · Zbl 1217.34105 · doi:10.1360/02ys0182
[16]Yuan R. Pseudo-almost periodic solutions of second-order neutral delay differential equations with piecewise constant argument. Nonlinear Anal, 41: 871–890 (2000) · Zbl 1024.34068 · doi:10.1016/S0362-546X(98)00316-2
[17]Zhang C. Almost Periodic Type Functions and Ergodicity. Beijing/New York-Dordrecht-Boston-London: Science Press/Kluwer, 2003
[18]Zhang C. Ergodicity and its applications in regularity and solutions of pseudo almost periodic equations. Nonlinear Anal, 46: 511–523 (2001) · Zbl 1004.34033 · doi:10.1016/S0362-546X(00)00126-7
[19]Zhang C, Yao H. Converse problems of Fourier expansion and their applications. Nonlinear Anal, 56: 761–779 (2004) · Zbl 1044.42006 · doi:10.1016/j.na.2003.10.013
[20]Ding H S, Liang J, Guérékata G M N’, et al. Pseudo-almost periodicity of some nonautonomous evolution equations with delay. Nonlinear Anal, 67: 1412–1418 (2007) · Zbl 1122.34345 · doi:10.1016/j.na.2006.07.026
[21]Ding H S, Liang J, Guérékata G M N’, et al. Mild pseudo-almost periodic solutions of nonautonomous semiliear evolution equations. Math Comput Modelling, 45: 579–584 (2007) · Zbl 1165.34387 · doi:10.1016/j.mcm.2006.07.006
[22]Bourgain J. Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations. Geom Funct Anal, 6: 201–230 (1996) · Zbl 0872.35007 · doi:10.1007/BF02247885
[23]Corduneanu C. Almost Periodic Functions. 2nd ed. New York: Chelsea, 1989
[24]Fink A. Almost periodic differential equations. In: Lecture Notes in Mathematics, Vol. 377. Berlin-Heidelber-New York: Springer-Verlag, 1974
[25]Friedman A. Partial Differential Equations of Parabolic Type. Englewood Cliffs, NJ: Prentice Hall, 1964
[26]Levitan B M, Zhikov V V. Almost Periodic Functions and Differential Equations. Cambridge: Cambridge University Press, 1982
[27]Liang J, Maniar L, Guérékata G M N’, et al. Existence and uniqueness of C n-almost periodic solutions to some ordinary differential equations. Nonlinear Anal, 66: 1899–1910 (2007) · Zbl 1117.34042 · doi:10.1016/j.na.2006.02.030
[28]Shen W. Travelling waves in time almost periodic structures governed by bistable nonlinearities, I stability and uniqueness; II existence. J Differential Equations, 159: 1–101 (1999) · Zbl 0939.35016 · doi:10.1006/jdeq.1999.3651
[29]Xiao T J, Liang J. The Cauchy problem for higher order abstract differential equations. In: Lecture Notes in Mathematics, Vol. 1701. Berlin-Heidelber-New York: Springer-Verlag, 1998, 229–249
[30]Xiao T J, Liang J. Complete second order linear differential equations with almost periodic solutions. J Math Anal Appl, 163: 136–146 (1992) · Zbl 0754.34062 · doi:10.1016/0022-247X(92)90283-J
[31]Xiao T J, Liang J. Second order linear differential equations with almost periodic solutions. Acta Math Sin (New Ser), 7: 354–359 (1991) · Zbl 0749.34035 · doi:10.1007/BF02594892
[32]Zhang C, Yang F. Remotely almost periodic solutions of parabolic inverse problems. Nonlinear Anal, 65: 1613–1623 (2006) · Zbl 1106.35142 · doi:10.1016/j.na.2005.10.036
[33]Zaidman S. Almost Periodic Functions in Abstract Spaces. Boston: Pitman, 1985
[34]Guo B. Inverse Problem of Parabolic Partial Differential Equations (in Chinese). Harbin: Science and Technology Press of Heilongjiang Province, 1988
[35]Zauderer E. Partial Differetial Equation of Applied Mathematics. New York: John Wiley & Sons, Inc., 1983
[36]Hale J K, Sjoerd M, Verduyn L. Introduction to functional differential equations. In: Applied Mathematical Sciences, Vol. 99. New York: Springer-Verlag, 1993
[37]Ladyzenskaja O A, Solonnikv V A, Uralceva N N. Linear and Quasi-linear Equations of Parabolic Type. Providence, Rhode Island: American Mathematical Society, 1968